# SDR DHL2006873506

- Difficulty date: May 17, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP EXTERNAL SKIN (UPPER) HAS AN INTERIM REPAIR AT STA XF 417.000.  PERFORMED MAJOR REPAIR IAW BOEING MESSAGE 1-188745980-2 DATED 05-10-06.  REMOVED PLATING WITH INTERIM REPAIR ON IT IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024T3 0.032") IAW BOEING MESSAGE 1-188745980-2.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
